# SDR QR9R20210831001

- Difficulty date: August 31, 2021
- Submitted: August 31, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 07720199147
- Aircraft time: 2,981 hours
- System (JASC): 2300 · Communications System
- Part: Control Unit
- Part number: ACU61002120
- Part serial: 01486
- Condition: Failed Insp
- Location: Audio
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CO-PILOT ACU NAV1 COMM PUSH BUTTON WOULD NOT STAY DOWN. ACU REPLACED IAW 145MMS-016.
